# SDR ASOA2013032103247

- Difficulty date: February 25, 2013
- Submitted: March 21, 2013
- Operation: Air carrier
- Aircraft: N921EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7819
- Aircraft time: 20,992 hours, 20,088 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Skin
- Condition: Corroded
- Location: Center Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING TANK CUTOUT, 510BB, HAS AREAS OF CORROSION ON OTBD EDGE.  REPAIRED IAW REO 601R-57-21-030 AND SRM 51-21-06.
